# SDR DALA2022122908495

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 131,337 hours, 18,978 cycles
- System (JASC): 5711 · Wing Spar
- Part: Support Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 182 LH WING LE NOSE FORMER ACTUATOR SUPPORT RIB AT LES 648 CRACK. CORRECTIVE ACTION: ACCOMPLISHED REPAIRED THE DENT AREA AS PER ER/A 14-604624AD (2556507)
